# SDR GTIA9700060

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deformed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR PANEL NR 13, FORWARD END OF PANEL IS DEFORMED, RT HAT CHANNEL IS DELAMINATED AT CTR OF PANEL AND DEFORMED AT AFT END.  FOUR CORNERS ARE DELAMINATED AND INSULATION IS MISSING.  REPAIR HAT CHANNEL DELAMINATION PER SRM 51-30-3.  STRAIGHTEN PANEL DAMAGE PER SRM 53-01.  REPAIR DOUBLERS ON FOUR CORNERS PER MM 53-20-1 (INSULATION IS NOT REQUIRED IN ELECTRICAL POWER CABLE PANELS REF MM 25-27-0).  (M)
